# SDR W8PA970097

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 996-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION BS 996-1006, LBL 10 - 13, WL 208 (INTERCOSTAL).  REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL.  (M)
